Tapering off steroid eye drops

Hi Keith,
Sorry to hear about your struggles, but glad to see you have been tapering down and soon you will hopefully feel much better.
In terms of whether you should taper the last few mgs slower, it all depends on your mental status and physiological state. Go with how your instincts. I know it’s tough, and I really applaud you for getting to the point you are at right now. It is why, while some feel the use of certain medications to help get off the final mgs would be counterintuitive, I disagree.
Every person is different in how they respond to medications. Based on whether you are taking other meds already, any physical ailments, substance abuse and what kind all takes a role in whether some of these should be used. Here is both prescribed and herbal type agents that for some is very effective in alleviating most of the psychological and physiological distress.
Gabapentin, has been used and for some been effective in alleviating anxiety, even on small dosages along with muscular and neurological type sensations. It has complex properties in terms of what exactly it does, but it seems to modulate GABA. Clonidine, a blood pressure medicine, could help for some with anxiety, hot flushes, hyperthermia type symptoms and sleep. Codeine with butalbital or Tylenol could be very useful if used for only a short amount of time as well. While some of these drugs many would say would be counterintuitive to take, I disagree as it always depends on individual needs, circumstances.
Aside from baclofen, Soma another muscle relaxant has very good sedative and anxiolytic effects.
There are also different herbs that I used as well when getting off benzodiazepines. While there are differing opinions on whether some of them should be used, for me it helped and in speaking with others, they have used it also when down to the last few mgs. Passionflower, Skullcap, Kava, Valerian has good synergy. Using it with chamomile tea(non-caffeine) is a good combination. I recommend extract, not pill form as the liquid form is more suitable under these circumstances.
I hope you are feeling better and if you feel you want to taper off more slowly instead of using other alternatives, than there is nothing wrong with that at all. Just thought I’d give some more alternatives as they have helped me when down to the last mgs.

I couldn't believe what I was reading as I have had an almost exactly the same problem with my eyes. I am retired now but worked as a Registered Nurse for 32 years and never saw a patient with a similar problem. I was never on Pred Forte, but was on 2 other opthalmic steroids, named Fluorometholone and Lotemax. The last opthalmologist I saw one month ago who is a Cornea specialist attributes my problem to my dog pet dander as my dog sleeps on my bed. It is not an option to get rid of my 8 year old Jack Russel Terrier. I am washing bed linen in hot water to try to kill the microorganism he saw there 3 weeks ago. He also put me on bacitracin opthalmic ointment which now I believe I am allergic to. I am saving this testimony to try to learn from it. I am also going to buy new bedding, which i have to do anyway.

Hi Michael. For your own safety and well-being you should never, never, never go off Xanax on your own without your physician’s counsel and guidance. Sudden or rapid stopping Xanax at daily doses of 4 mg or more can cause moderate to severe withdrawal and this is not a trivial thing.
I’d suggest you make a doctor’s appointment. Your doctor can give your guidance and help you create a tapering schedule that fits your needs. Doctors can also refer you to someone who specializes in treating Xanax dependence and withdrawal.

Tapering off steroid eye drops

tapering off steroid eye drops

Media:

tapering off steroid eye dropstapering off steroid eye dropstapering off steroid eye dropstapering off steroid eye dropstapering off steroid eye drops

http://buy-steroids.org